MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4469C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pull ring cap on the patient line of a homechoice cassette was loose and fell off.This was identified before use of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photo evaluation showed that the large blue pull ring cap was not positioned onto the beige patient connector.The reported condition was verified.The cause of the loose cap could not be determined.A nonconformance has been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24201061
Report Number2314912-2026-00050
Device Sequence Number5431014
Product Code FKX
UDI-Device Identifier07332414208479
UDI-Public7332414208479
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4469C
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown